American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S30) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Todd A. Drumm and Jonathan A. Poritz. Ford and Dirichlet domains for cyclic subgroups of $PSL_2(\mathbb{C})$ acting on $\mathbb{H}^3_{\mathbb{R}}$ and $\partial\mathbb{H}^3_{\mathbb{R}}$. Conform. Geom. Dyn. 3 (1999) 116-150. MR 1716572.
Abstract, references, and article information   
View Article: PDF

[2] Beat Aebischer and Robert Miner. Deformation of Schottky groups in complex hyperbolic space. Conform. Geom. Dyn. 3 (1999) 24-36. MR 1677557.
Abstract, references, and article information   
View Article: PDF

[3] Eric M. Freden. Properties of convergence groups and spaces. Conform. Geom. Dyn. 1 (1997) 13-23. MR 1452414.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1